The uniform boundedness and threshold for the global existence of the radial solution to a drift-diffusion system

Masaki Kurokiba, Toshitaka Nagai, Takayoshi Ogawa

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)

Abstract

In this paper, we discuss the global existence and uniform boundedness of the radial solutions to the drift-diffusion system in two space dimension, which is derived from the simulation of semiconductor device design and self-interacting particles. It is shown that the time global existence and the uniform boundedness of the solution to the problem below the sharp threshold condition.

Original languageEnglish
Pages (from-to)97-106
Number of pages10
JournalCommunications on Pure and Applied Analysis
Volume5
Issue number1
DOIs
Publication statusPublished - 2006 Mar

Keywords

  • Drift-diffusion system
  • Radial solution
  • Threshold condition
  • Uniform boundedness

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The uniform boundedness and threshold for the global existence of the radial solution to a drift-diffusion system'. Together they form a unique fingerprint.

Cite this